File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A cancellation conjecture for free associative algebras

TitleA cancellation conjecture for free associative algebras
Authors
Issue Date2008
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2008, v. 136 n. 10, p. 3391-3394 How to Cite?
AbstractWe develop a new method to deal with the Cancellation Conjecture of Zariski in different environments. We prove the conjecture for free associative algebras of rank two. We also produce a new proof of the conjecture for polynomial algebras of rank two over fields of zero characteristic. © 2008 American Mathematical Society.
Persistent Identifierhttp://hdl.handle.net/10722/156253
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDrensky, Ven_US
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T08:41:02Z-
dc.date.available2012-08-08T08:41:02Z-
dc.date.issued2008en_US
dc.identifier.citationProceedings Of The American Mathematical Society, 2008, v. 136 n. 10, p. 3391-3394en_US
dc.identifier.issn0002-9939en_US
dc.identifier.urihttp://hdl.handle.net/10722/156253-
dc.description.abstractWe develop a new method to deal with the Cancellation Conjecture of Zariski in different environments. We prove the conjecture for free associative algebras of rank two. We also produce a new proof of the conjecture for polynomial algebras of rank two over fields of zero characteristic. © 2008 American Mathematical Society.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Proceedings Of The American Mathematical Society] in [2008, v. 136 n. 10], published by the American Mathematical Society-
dc.titleA cancellation conjecture for free associative algebrasen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1090/S0002-9939-08-09111-9en_US
dc.identifier.scopuseid_2-s2.0-77950658545en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77950658545&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume136en_US
dc.identifier.issue10en_US
dc.identifier.spage3391en_US
dc.identifier.epage3394en_US
dc.identifier.isiWOS:000256948700003-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridDrensky, V=6603826254en_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats